# SDR FDEA201704191241

- Difficulty date: April 19, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 65,740 hours, 13,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7762501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, UNDER FLOOR LONGERON 52 AT STA 1538 FOUND CORROSIONS.  CENTER CARGO UNDER FLOOR LONGERON 52 AT STA 1538 CORROSIONS REPAIRED AS PER EA 1-5310-T0332724 PART 1. CORROSION REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEEDED LIMITS AS PER SRM 53-00-00-2R FIG 205 ORIG THICKNESS: 0.115", MATERIAL REMOVED: 0.090", MATERIAL REMAINING: 0.025". REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
